Generic chaos

Ľubomír Snoha

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 4, page 793-810
  • ISSN: 0010-2628

How to cite

top

Snoha, Ľubomír. "Generic chaos." Commentationes Mathematicae Universitatis Carolinae 031.4 (1990): 793-810. <http://eudml.org/doc/17901>.

@article{Snoha1990,
author = {Snoha, Ľubomír},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {generic chaos; dense chaos; topological transitivity; topological entropy},
language = {eng},
number = {4},
pages = {793-810},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Generic chaos},
url = {http://eudml.org/doc/17901},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Snoha, Ľubomír
TI - Generic chaos
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 4
SP - 793
EP - 810
LA - eng
KW - generic chaos; dense chaos; topological transitivity; topological entropy
UR - http://eudml.org/doc/17901
ER -

References

top
  1. Block L., Stability of periodic orbits in the theorem of Šarkovskii, Proc. Amer. Math. Soc. 81 (1981), 333-336. (1981) Zbl0462.54029MR0593484
  2. Blokh A. M., On limit behaviour of one dimensional dynamical systems, (Russian), Preprint (1982). (1982) Zbl0511.28014MR0643772
  3. Blokh A. M., On sensitive mappings of an interval (Russian), Uspekhi Mat. Nauk 37, No. 2 (1982), 189-190. (1982) Zbl0501.28010MR0650765
  4. Guckenheimer J., Sensitive dependence to initial conditions for one-dimensional maps, Commun. Math. Phys. 70 (1979), 133-160. (1979) Zbl0429.58012MR0553966
  5. Janková K., Smítal J., A characterization of chaos, Bull. Austral. Math. Soc. 34 (1986), 283-292. (1986) Zbl0577.54041MR0854575
  6. Kloeden P. E., Chaotic difference equations are dense, Bull. Austral. Math. Soc. 15 (1976), 371-379. (1976) Zbl0335.39001MR0432829
  7. Li T. Y., Yorke J. A., Period three implies chaos, Amer. Math. Monthly 82 (1975), 985-992. (1975) Zbl0351.92021MR0385028
  8. Misiurewicz M., Szlenk W., Entropy of piecevnse monotone mappings, Astérisque 50 (1977), 299-310. (1977) Zbl0376.54019MR0487998
  9. Misiurewicz M., Szlenk W., Entropy of piecewise monotone mappings, Studia Math. 67 (1980), 45-63. (1980) Zbl0445.54007MR0579440
  10. Mizera I., [unknown], personal communication (1988). (1988) Zbl0636.58025
  11. Piórek J., On the generic chaos in dynamical systems, , Acta Math. Univ. Iagell. 25 (1985), 293-298. (1985) Zbl0587.54061MR0837847
  12. Preston C, Iterates of Maps on an Interval, Lecture Notes in Math. 999, Springer-Verlag, 1983. (1983) Zbl0582.58001MR0706078
  13. Šarkovskii A. N., Coexistence of cycles of continuous maps of the line into itself, (Russian), Ukrain. Math. Zh. 16 (1964), 61-71. (1964) MR0159905
  14. Šarkovskii A. N., Maistrenko Ju. L., Romanenko E. Ju., Difference Equations and their Applications, (Russian), Naukova Dumka, Kiev, 1986. (1986) MR0895825

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.